24hour formulation relieves runny nose sneezing itchy watery eyes and itchy nose or throat it is easy to take because no water is needed and the tablet melts in your mouth antihistamine for juniors ag…
Active Ingredient (In Each Tablet) ... Purpose.nLoratadine 10 mg ... Antihistamine.nInactive Ingredients: Anhydrous Citric Acid, Gelatin, Mannitol, Mint Flavor.
Content on this site is for reference purposes only. We do not represent or
warrant that the nutrition, ingredient, allergen and other product
information on our Web or Mobile sites are accurate or complete, since this
information comes from the product manufacturers. On occasion, manufacturers
may improve or change the…